JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED-POINT THEORY FOR k-SET CONTRACTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FIXED-POINT THEORY FOR k-SET CONTRACTION
Chen, Chi-Ming; Chang, Tong-Huel; Yen, Chi-Lin;
  PDF(new window)
 Abstract
In this note, we get some generalized KKM theorems for the k-set contraction mapping on the nearly-convex sets.
 Keywords
KKM mapping;k-set contraction;fixed point theorem;
 Language
English
 Cited by
 References
1.
J. Math. Anal. Appl., 1996. vol.203. pp.224-235 crossref(new window)

2.
J. Math. Anal. Appl., 1974. vol.46. pp.756-767 crossref(new window)

3.
J. Math. Anal. Appl., 1989. vol.141. pp.164-176 crossref(new window)

4.
General vector quasi-variational ineqalities on non-convex constraint regions, 0000.